MAUDE Adverse Event Report: PERFUSION SYSTEMS PERFORMER CPB SUPPORT SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY B

PERFUSION SYSTEMS PERFORMER CPB SUPPORT SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY B
Model Number R5100052
Medical Device Problem Codes Device Alarm System (1012); Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the reported issues of the instrument would not prime, and it displayed a possible error message of "pump stopped" were verified during field service.During service the technician noted that when turning on the instrument the motor would spin during the self-test.The technician pressed the start button for the pm4 which did not work.The technician then swapped the connectors on the sin-ui board, and they were able to turn the motor on with a pm2's start button while pm2 itself would not start with pm4's start button.The issues were resolved by replacing the overlay for pm4.Post-repair testing was performed per specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that prior to use of this performer instrument, the customer noticed that the instrument would not prime and it displayed a possible error message of "pump stopped".The instrument was changed out with a backup and there was no reported adverse patient effect.Additional information received confirms the hand crank was not required to maintain flow.

Brand Name
PERFORMER CPB SUPPORT SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY B
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key13575981
Report Number2184009-2022-00016
Device Sequence Number5681007
Product Code DTQ
UDI-Device Identifier00885074514857
UDI-Public00885074514857
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K052555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR5100052
Device Catalogue NumberR5100052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown